# SDR DALA2019062803910

- Difficulty date: June 28, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 72,512 hours, 52,448 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEG LIGHTS INOP BETWEEN ROW 13 & 23. RECONNECTED CONNECTOR AT FLOOR AT SEAT 13 ED OPS CK GOOD. (LP5917986)
